# SDR UPS98827646

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1400-1580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE C-CK, SEAT TRACK G HAS CORROSION AT STA 1400 TO 1580.  REMOVED DAMAGED SEAT TRACK MATERIAL ID FOR NEW SEAT TRACK 2772660 EXTRUSION 7075T6 PO 158781.  FAB AND DRILLED UP NEW SEAT TRACK AND SPLICE FITTING DC8 53B003-501 TAG 447216 IAW DC8 SRM 53-2-3.  ALODINED IAW DC8 SRM 51-1-8.  PRIMED IAW DC8 SRM 51-1-8, INSTALLED IAW DC8 SRM 51-3-0.
